# SDR QXEA2013100701412

- Difficulty date: September 29, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 FOUND OUT OF LIMITS,  INSTALLED NEW SEAT TRACK NR 8 IAW SRM 51-40-15 AND 51-42-05.
